MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SOLO2 CATHETER WITH TIP LOCATION SYSTEM (TLS) STYLET 5F BASIC TRAY WIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC SOLO2 CATHETER WITH TIP LOCATION SYSTEM (TLS) STYLET 5F BASIC TRAY WIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Catalog Number 9295118
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reaction (2414)
Date of Event 02/24/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rexi1512 showed one other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that patient had an adverse reaction when picc was inserted.No other information provided.

Brand Name
POWERPICC SOLO2 CATHETER WITH TIP LOCATION SYSTEM (TLS) STYLET 5F BASIC TRAY WIT
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9453556
Report Number3006260740-2019-03820
Device Sequence Number11414725
Product Code LJS
UDI-Device Identifier00801741028663
UDI-Public(01)00801741028663
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number9295118
Device Lot NumberREXI1512
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2019
Initial Report FDA Received Date12/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;